Publications with M. Dugas

All publications by Manfred H. Dugas and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:265 Dugas, M. H., Fay, T. H., & Shelah, S. (1987). Singly cogenerated annihilator classes. J. Algebra, 109(1), 127–137. DOI: 10.1016/0021-8693(87)90168-2 MR: 898341
Sh:325 Dugas, M. H., & Shelah, S. (1989). E-transitive groups in L. In Abelian group theory (Perth, 1987), Vol. 87, Amer. Math. Soc., Providence, RI, pp. 191–199. DOI: 10.1090/conm/087/995276 MR: 995276
Sh:1091 Dugas, M. H., Herden, D., & Shelah, S. (2017). An extension of M. C. R. Butler’s theorem on endomorphism rings. In Groups, modules, and model theory—surveys and recent developments, Springer, Cham, pp. 277–284. MR: 3675912
Sh:1171 Dugas, M. H., Herden, D., & Shelah, S. \aleph_k-Free cogenerators. Preprint. arXiv: 1909.00595